# SDR UPS97222070

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FRAME OUT OF LIMITS STA 950B LBL 9 WL 138.  FABRICATED AND INSTALLED NEW ANGLE AND DOUBLERS ALL IAW SRM 53-10-2, 51-30-3.
